Obtaining gauge invariant actions via symplectic embedding formalism
Version of Record online: 18 JUN 2012
Copyright © 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 524, Issue 8, pages 434–455, August 2012
How to Cite
Abreu, E.M.C., Ananias Neto, J., Mendes, A.C.R., Neves, C. and Oliveira, W. (2012), Obtaining gauge invariant actions via symplectic embedding formalism. Ann. Phys., 524: 434–455. doi: 10.1002/andp.201100199
- Issue online: 13 AUG 2012
- Version of Record online: 18 JUN 2012
- Manuscript Accepted: 31 MAY 2012
- Manuscript Revised: 30 MAY 2012
- Manuscript Received: 9 SEP 2011
- CNPq (Brazilian Research Agency)
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!